| Model Number |
CTR73 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
Event or Problem Description
Procedure performed: lap structured loop colostomy revision.Event description: during the removal of the cap, the clip holding the cap broke off additional information provided by the facility on 21apr2025: latch tabs break.Unknown if tabs were being pinched at the time of breakage.Intervention: was completing case by removing specimen through port- no longer needed.Patient status: fine.
Event or Problem Description
Procedure performed: lap structured loop colostomy revision event description: during the removal of the cap, the clip holding the cap broke off.Additional information provided by the facility on 21apr2025: latch tabs break.Unknown if tabs were being pinched at the time of breakage.Intervention: was completing case by removing specimen through port- no longer needed.Patient status: fine.
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience of a broken cannula wing tab.Based on the condition of the returned unit, it is possible that the damage to the cannula wing tab occurred due to improper handling.However, the exact root cause of the broken cannula wing tab could not be determined.Applied medical has performed a historical trend analysis and review of production records and no relevant documentations were identified.